# SDR UPS05845864

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Activated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DIM.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-01.
